Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician concerning an 18 year old female with no pertinent medical history who on 04-JUN-2007 received her first dose of Gardasil concomitantly with a dose of Menactra. After administration of the Gardasil on 04-JUN-2007, the patient fainted, was unconscious for 45-60 seconds and exhibited tonic-clonic seizure-like activity. There were no laboratory tests performed. She sought unspecified medical attention. No treatment was required. The patient left the office fully recovered. Upon internal review, tonic-clonic seizure-like activity was considered to be an other important medical event. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166